# SDR QXEA2008122601268

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 18,950 hours, 19,349 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ON T/O ROLL APPROX. 50KTS, "INBD ANTISKID" CAUTION LT REMOVED AND REPLACED RT INBOARD ANTI-SKID TRANSDUCER IAW AMM 32-46-11 PAGES 401-THRU 407.  FUNCTIONAL CK GOOD NO NEW FAULTS RECORDED IN CDS.  RETURNED TO SERVICE.
